MathSciNet Relay Station
MathSciNet bibliographic data
MR1393184 (97d:60103) 60H15 (35K15 35R60)
Carmona, René; Viens, Frederi G.; Molchanov, S. A. Sharp upper bound on the almost-sure exponential behavior of a stochastic parabolic partial differential equation. Random Oper. Stochastic Equations 4 (1996), no. 1, 43–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement